U.S. doctors online nowAsk doctors free
PA
A 24-year-old female asked:

Hi dr. i am on lo-estrin for endometriosis. two days ago i started having bleeding and i went to my gyn and after exam

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
LoEstrin can cause: Lo estrin in known to cause bleeding from vagina in between periods. I will suggest that you discuss this with your Gynecologist and have it checked

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.